|
Эта публикация цитируется в 19 научных статьях (всего в 19 статьях)
On the problem of motion of vortex sources on a plane
A. V. Borisov, I. S. Mamaev Institute of Computer Science,
Udmurt State University,
1, Universitetskaya Str., Izhevsk 426034, Russia
Аннотация:
Equations of motion of vortex sources (examined earlier by Fridman and Polubarinova) are studied, and the problems of their being Hamiltonian and integrable are discussed. A system of two vortex sources and three sources-sinks was examined. Their behavior was found to be regular. Qualitative analysis of this system was made, and the class of Liouville integrable systems is considered. Particular solutions analogous to the homothetic configurations in celestial mechanics are given.
Ключевые слова:
vortex sources, integrability, Hamiltonian, point vortex.
Поступила в редакцию: 05.09.2005 Исправленный вариант: 07.03.2006
Образец цитирования:
A. V. Borisov, I. S. Mamaev, “On the problem of motion of vortex sources on a plane”, Regul. Chaotic Dyn., 11:4 (2006), 455–466
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/rcd686 https://www.mathnet.ru/rus/rcd/v11/i4/p455
|
Статистика просмотров: |
Страница аннотации: | 148 |
|